# SDR DALA1216310180

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 91,812 hours, 13,557 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 955 LT REAR SPAR BULKHEAD FTG ATTACH FAIL SAFE STRAP IS CRACKED AND REPAIRED PER ERA 500331-14AD REV ORG.  REF NR 50642 AND NR 50641 FOR "T" FITTING REPLACEMENT AT SAME LOCATION.
